MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Athletis?; catheter, angioplasty, peripheral, transluminal

BOSTON SCIENTIFIC CORPORATION Athletis?; catheter, angioplasty, peripheral, transluminal
Model Number H74939347060450
Medical Device Problem Codes Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in the moderately tortuous and severely calcified left forearm shunt vein side.A 6.0mm x 40mm x 50cm athletis balloon catheter was advanced for dilation.During the procedure, the balloon ruptured upon first inflation at 15 atmospheres for 10 seconds.The device was removed without any problem, and the procedure was completed with a different device.There were no patient complications as a result of this event.

Brand Name
Athletis?
Common Device Name
catheter, angioplasty, peripheral, transluminal
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key25728052
Report Number2124215-2026-36115
Device Sequence Number10283686
Product Code LIT
UDI-Device Identifier08714729973782
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K201170
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939347060450
Device Catalogue NumberH74939347060450
Device Lot Number0033997247
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/01/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Supplement Date Received by Manufacturer07/23/2026
Initial Report FDA Received Date07/06/2026
Supplement Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown